advertisement
Question
Posted by: Kolekile Magadaza | 2011/10/19

Cialis

I have been using Cialis for 4 years and all of a sudden I do not get joy from it. What could be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi K

Some men do note that over time they develop some degree of tolerance to Cialis (as well as to Viagra & Levitra). In such cases, a higher dose may be necessary to achieve the desired degree of erection. If this occurs and the maximum recommended dose is reached, many men do well by switching to another one of the PDE5 inhibitors.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: pharmacist | 2011/10/20

Hi K

Some men do note that over time they develop some degree of tolerance to Cialis (as well as to Viagra & Levitra). In such cases, a higher dose may be necessary to achieve the desired degree of erection. If this occurs and the maximum recommended dose is reached, many men do well by switching to another one of the PDE5 inhibitors.

Reply to pharmacist
Posted by: pharmacist | 2011/10/20

Hi K

Some men do note that over time they develop some degree of tolerance to Cialis (as well as to Viagra & Levitra). In such cases, a higher dose may be necessary to achieve the desired degree of erection. If this occurs and the maximum recommended dose is reached, many men do well by switching to another one of the PDE5 inhibitors.

Reply to pharmacist
Posted by: pharmacist | 2011/10/20

Hi K

Some men do note that over time they develop some degree of tolerance to Cialis (as well as to Viagra & Levitra). In such cases, a higher dose may be necessary to achieve the desired degree of erection. If this occurs and the maximum recommended dose is reached, many men do well by switching to another one of the PDE5 inhibitors.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement